# SDR 0203739921

- Difficulty date: November 6, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 72,585 hours, 63,813 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMENTLY 118 KNOTS THE FLAP/RUDDER STOP LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND THE LIGHT EXTINGUISHED.  ALLOWED BRAKES TO COOL AND RETURNED AIRCRAFT TO GATE AT YYZ.  MAINTENANCE REPLACED THE FLAP/RUDDER POSITION SWITCH AND RE-RIGGED THE AUXILIARY RUDDER THROW LIMITER CONTROL VALVE.  PERFORMED SYSTEM CHECK AND RETURNED AIRCRAFT TO SERVICE.
